# SDR SWAA2021042966361

- Difficulty date: April 25, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 26,142 hours, 11,579 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GALLEY SERVICE DOOR ESCAPE SLIDE MANUAL INFLATION HANDLE FLAP NOT VISIBLE / REMOVED R1 EMER EXIT SLIDE. PULLED DOWN COVER FOR EMER EXIT SLIDE HANDLE AND REINSTALLED COVER. REINSTALLED R1 EMER EXIT PER WORK INST# 725-61-06
